# SDR ABXA020049

- Difficulty date: May 23, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767-200
- Aircraft serial: 23016
- Aircraft time: 40,989 hours, 34,007 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 112T7006U13
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD PITCH LOAD FITTING HAD EXISTING SHORT E.D. REPAIRED AREA IAW REA B657-43882MR.
